# SDR RAIA2008120300001

- Difficulty date: December 1, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 25,454 hours, 21,418 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A BLEED 2 LEAK MESSAGE ON THE EICAS DURING CLIMB.  MAINTENANCE REMOVED AND REPLACED LEAKING O-RINGS IN THE BLEED DUCT SYSTEM.  OPS CHECKED GOOD.
